Karim Yadi - Singular perturbations on the infinite time interval

arima:1912 - Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, August 17, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008 - https://doi.org/10.46298/arima.1912
Singular perturbations on the infinite time intervalArticle

Authors: Karim Yadi 1

  • 1 Laboratoire Systèmes Dynamiques et Applications

We consider the slow and fast systems that belong to a small neighborhood of an unperturbed problem. We study the general case where the slow equation has a compact positively invariant subset which is asymptotically stable, and meanwhile the fast equation has asymptotically stable equilibria (Tykhonov’s theory) or asymptotically stable periodic orbits (Pontryagin–Rodygin’s theory). The description of the solutions is by this way given on infinite time interval. We investigate the stability problems derived from this results by introducing the notion of practical asymptotic stability. We show that some particular subsets of the phase space of the singularly perturbed systems behave like asymptotically stable sets. Our results are formulated in classical mathematics. They are proved within Internal Set Theory which is an axiomatic approach to Nonstandard Analysis.

Volume: Volume 9, 2007 Conference in Honor of Claude Lobry, 2008
Published on: August 17, 2008
Submitted on: February 12, 2008
Keywords: invariant sets, practical asymptotic stability, singular perturbations, nonstandard analysis,ensembles invariants,stabilité asymptotique pratique,perturbations singulières,analyse non standard,[INFO] Computer Science [cs],[MATH] Mathematics [math]

Consultation statistics

This page has been seen 234 times.
This article's PDF has been downloaded 343 times.